# SDR UALA2011040801707

- Difficulty date: April 7, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 61,198 hours, 22,622 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141N48202
- Part serial: 299
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST OFFICER'S FIXED SIDE-AFT WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS.  REPLACE FIRST AVAILABLE.  CREW COMMENTS:  WINDOW R3 HAS 2 DELAM BUBBLES SIZE OF A CHILDS HAND.  REPLACED WINDOW PER MM.
